Alert archive / Ohio / Small Craft Advisories in 2011
Small Craft Advisory 27, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Jul 12, 2011, 2:43 PM EDT. It took effect at Jul 13, 2011, 3:00 AM EDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Jul 12, 2011, 2:43 PM EDT (18:43 UTC)
- In effect from
- Jul 13, 2011, 3:00 AM EDT
- Expired
- Jul 14, 2011, 9:00 AM EDT
- In force
- 30 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
182 WHUS71 KCLE 121843 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 243 PM EDT TUE JUL 12 2011 LEZ142>149-130245- /O.NEW.KCLE.SC.Y.0027.110713T0700Z-110714T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 243 PM EDT TUE JUL 12 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM WEDNESDAY TO 4 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM WEDNESDAY TO 4 AM EDT THURSDAY. NORTHWEST TO NORTH WINDS WILL INCREASE TO AROUND 15 KNOTS TONIGHT. THIS WILL CAUSE WAVES TO BUILD TO AROUND 4 FEET BY LATE TONIGHT. THE FLOW WILL BECOME NORTHEAST ON WEDNESDAY WITH WIND SPEEDS OF AT LEAST 15 KNOTS CONTINUING. WINDS AND WAVES WILL EVENTUALLY DIMINISH BELOW SMALL CRAFT CRITERIA LATE WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
7 follow-up statements
668 WHUS71 KCLE 130116 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 916 PM EDT TUE JUL 12 2011 LEZ142>149-130930- /O.CON.KCLE.SC.Y.0027.110713T0700Z-110714T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 916 PM EDT TUE JUL 12 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM WEDNESDAY TO 4 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM WEDNESDAY TO 4 AM EDT THURSDAY. THE NORTHWEST WINDS OF 5 TO 15 KNOTS WILL TURN TO THE NORTH AND INCREASE OF 10 TO 20 KNOTS OVERNIGHT. AS A RESULT...THE WAVES OF 1 TO 3 FEET WILL BUILD TO 3 TO 5 FEET. THE FLOW WILL BECOME NORTHEAST ON WEDNESDAY WITH WIND SPEEDS OF AT LEAST 15 KNOTS CONTINUING. WINDS AND WAVES WILL EVENTUALLY DIMINISH BELOW SMALL CRAFT CRITERIA LATE WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
255 WHUS71 KCLE 130822 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 422 AM EDT WED JUL 13 2011 LEZ142>149-131630- /O.CON.KCLE.SC.Y.0027.000000T0000Z-110714T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 422 AM EDT WED JUL 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY. * WINDS AND WAVES: NORTH WINDS OF 10 TO 20 KNOTS WILL CONTINUE TODAY AND INTO TONIGHT. THE WINDS MAY DECREASE AT TIMES TODAY. HOWEVER...FOR MOST OF THE DAY AND INTO TONIGHT THE WAVES WILL BE 3 TO 5 FEET. THE WINDS AND WAVES WILL EVENTUALLY DIMINISH BELOW SMALL CRAFT CRITERIA LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
824 WHUS71 KCLE 131634 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1234 PM EDT WED JUL 13 2011 LEZ142>149-140045- /O.CON.KCLE.SC.Y.0027.000000T0000Z-110714T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1234 PM EDT WED JUL 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY. * WINDS AND WAVES: NORTH WINDS OF 10 TO 20 KNOTS WILL CONTINUE TODAY AND INTO TONIGHT. THE WINDS MAY DECREASE AT TIMES TODAY. HOWEVER...FOR MOST OF THE DAY AND INTO TONIGHT THE WAVES WILL BE 3 TO 5 FEET. THE WINDS AND WAVES WILL EVENTUALLY DIMINISH BELOW SMALL CRAFT CRITERIA LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
151 WHUS71 KCLE 131936 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 336 PM EDT WED JUL 13 2011 LEZ142>149-140345- /O.CON.KCLE.SC.Y.0027.000000T0000Z-110714T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 336 PM EDT WED JUL 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY. * WINDS AND WAVES: NORTH WINDS OF 10 TO 20 KNOTS WILL BECOME NORTHEAST THIS EVENING AND THEN DIMINISH TOWARD DAYBREAK. WAVES OF 3 TO 5 FEET WILL SUBSIDE BELOW SMALL CRAFT CRITERIA LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
353 WHUS71 KCLE 140112 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 912 PM EDT WED JUL 13 2011 LEZ142>149-140800- /O.CON.KCLE.SC.Y.0027.000000T0000Z-110714T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 912 PM EDT WED JUL 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY. * WINDS AND WAVES: NORTH WINDS OF 10 TO 20 KNOTS WILL BECOME NORTHEAST OVERNIGHT AND THEN DIMINISH TOWARD DAYBREAK. WAVES OF 3 TO 5 FEET WILL SUBSIDE BELOW SMALL CRAFT CRITERIA LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
956 WHUS71 KCLE 140116 CCA MWWCLE URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE CLEVELAND OH 915 PM EDT WED JUL 13 2011 LEZ142>149-140800- /O.COR.KCLE.SC.Y.0027.000000T0000Z-110714T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 915 PM EDT WED JUL 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY. * WINDS AND WAVES: NORTH WINDS OF 10 TO 20 KNOTS WILL BECOME NORTHEAST OVERNIGHT AND THEN DIMINISH TOWARD DAYBREAK. WAVES OF 3 TO 5 FEET WILL SUBSIDE BELOW SMALL CRAFT CRITERIA LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD REMAIN IN PORT UNTIL THESE CONDITIONS SUBSIDE. && $$ CORRECTED PRECAUTIONARY STATEMENT
348 WHUS71 KCLE 140723 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 323 AM EDT THU JUL 14 2011 LEZ146>149-140830- /O.CAN.KCLE.SC.Y.0027.000000T0000Z-110714T0800Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 323 AM EDT THU JUL 14 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. THE WINDS AND WAVES HAVE DROPPED JUST BELOW SMALL CRAFT ADVISORY CRITERIA. $$ LEZ142>145-141300- /O.EXT.KCLE.SC.Y.0027.000000T0000Z-110714T1300Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 323 AM EDT THU JUL 14 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM EDT THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM EDT THIS MORNING. * WINDS AND WAVES: NORTHEAST TO EAST WINDS OF 10 TO 20 KNOTS WILL DECREASE TO 5 TO 15 KNOTS EARLY THIS MORNING. WAVES OF 3 TO 5 FEET WILL ALSO SUBSIDE TO 2 TO 4 FEET EARLY THIS MORNING. IT IS POSSIBLE THAT LATE THIS AFTERNOON AND EVENING THAT THE WINDS COULD PICK UP AND THE WAVES COULD APPROACH SMALL CRAFT ADVISORY CRITERIA ON THE WEST END OF THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD REMAIN IN PORT UNTIL THESE CONDITIONS SUBSIDE. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jul 12, 1:36 PM EDT, 1 hour 7 minutes earlier.
Area forecast discussion, Jul 12, 1:36 PM EDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 136 PM EDT TUE JUL 12 2011 .SYNOPSIS... A COLD FRONT WILL MOVE SOUTH ACROSS THE AREA TONIGHT. HIGH PRESSURE WILL BUILD SOUTHEAST INTO THE CENTRAL GREAT LAKES BY THURSDAY AND BECOME NEARLY STATIONARY. THE HIGH PRESSURE CENTER WILL SLOWLY MOVE EAST TO THE ATLANTIC COAST BY SATURDAY. A WARM FRONT WILL LIFT NORTHEAST ACROSS THE AREA OVER THE WEEKEND. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... ONLY MINOR CHANGES PLANNED FOR THE AFTERNOON AS DRIER AIR GRADUALLY MIXES DOWNWARD AND TEMPERATURES PEAK IN THE 85 TO 90 DEGREE RANGE. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/... HIGH PRESSURE IS EXPECTED TO BECOME THE DOMINANT WEATHER FEATURE ONCE THE COLD FRONT SLIDES SOUTH OF THE AREA. FORECAST AREA SHOULD REMAIN HIGH AND DRY FOR MUCH OF THE WEEK. THE NEXT SHOT FOR PRECIPITATION WILL NOT ARRIVE UNTIL FRIDAY AFTERNOON AS WE START TO SEE A RETURN BACK TO WARMER AIR AND HIGHER DEW POINTS. WARM FRONT IS EXPECTED TO MOVE INTO THE REGION BY THE END OF THE WEEK AND COULD BE A FOCUS FOR SOME CONVECTION. HOWEVER...SINCE MOISTURE IS LIMITED...WILL KEEP THE SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS FRIDAY AFTERNOON. NORTHEAST FLOW AT THE SURFACE WILL KEEP WINDS ONSHORE FRIDAY AFTERNOON AND THIS COULD SUPPRESS ANY THUNDERSTORM OR SHOWER ACTIVITY NEAR THE LAKE SHORE. SO WILL CONTINUE WITH CURRENT FORECAST OF SLIGHT CHANCE. TEMPERATURES GRADUALLY WARMING UP THROUGH THE PERIOD AS HIGH SLOWLY SHIFTS TO THE EAST OF THE FORECAST AREA. && .LONG TERM /SATURDAY THROUGH MONDAY/... STILL SOME QUESTION AS TO WHAT WILL HAPPEN BUT A MAINLY DRY WEEKEND STILL LOOKS REASONABLE. THE BEST CHANCE FOR ANY PRECIPITATION WOULD BE SATURDAY AND SUNDAY AS AN INVERTED TROF WILL BE IN THE AREA. BY MONDAY THE RIDGE AT THE SURFACE AND ALOFT BECOMES PREDOMINANT. WENT CLOSE TO GRIDDED MOS AND HPC FOR THE TEMPERATURES. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... COLD FRONT THROUGH NORTH CENTRAL OHIO EARLY THIS AFTERNOON AND WILL CONTINUE PUSHING EAST OF SITES DURING THIS EVENING. SOME CU DEVELOPING ESPECIALLY AHEAD OF THE FRONT BUT NOT EXPECTING ANY SHRA OR TS TO AFFECT TAF SITES THIS AFTERNOON AND EVENING. STILL LOOKS LIKE SOME MID LEVEL SCT-BKN CLOUDS POSSIBLE DURING TONIGHT SO CONTINUED TO MENTION THAT AT SITES. ANY MID LEVEL CLOUDS SHOULD EXIT TO THE EAST WEDNESDAY MORNING...BUT AN UPPER TROUGH SWINGING ACROSS NEW YORK STATE MAY ALLOW FOR SOME LOWER CLOUDS ESPECIALLY AT ERI AND POSSIBLY TO YNG AND CAK DURING WEDNESDAY. LEFT OUT MENTION OF ANY MVFR VIS AROUND DAYBREAK AT SITES IF THERE IS GOING TO BE SOME MID LEVEL CLOUDS AROUND. IF THESE CLOUDS AREN/T AS THICK OR DON'T MOVE OVER THE AREA AS EXPECTED THEN MVFR VIS AROUND DAYBREAK MAY NEED TO BE ADDED TO TAFS. OUTLOOK...POSSIBLE NON VFR LATE THURSDAY NIGHT INTO FRIDAY MORNING WITH ANY CONVECTION MOVING ACROSS THE AREA NEAR A WARM FRONT. && .MARINE... THE WINDS ARE ON THE DECREASE THIS MORNING BUT THEY WILL PICK UP AGAIN TONIGHT BEHIND A COLD FRONT THAT WILL MOVE ACROSS THE LAKE TODAY. A SMALL CRAFT ADVISORY MAY BE NEEDED FOR LATER TONIGHT INTO WEDNESDAY. HIGH PRESSURE WILL THEN TRY TO BUILD JUST NORTH OF LAKE ERIE FOR THURSDAY THROUGH FRIDAY. THERE IS A CHANCE THAT A SMALL CRAFT ADVISORY MAY BE NEEDED. THE RIDGE WILL MOVE OVER THE LAKE FOR THE WEEKEND AND THAT WILL PRODUCE LIGHT WINDS AND LOW WAVES. NOT MUCH IN THE WAY OF PRECIPITATION IS EXPECTED ON THE LAKE THROUGH MONDAY. THE EAST END HAS THE BEST CHANCE TODAY AND OVER THE WEEKEND BUT IT IS STILL A LOW CHANCE. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...LOMBARDY NEAR TERM...REL SHORT TERM...LOMBARDY LONG TERM...KIELTYKA AVIATION...ABE MARINE...KIELTYKA
Hazardous weather outlook, Jul 12, 3:40 AM EDT, 11 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 340 AM EDT TUE JUL 12 2011 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-130745- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 340 AM EDT TUE JUL 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LOMBARDY
In the hours before
Local storm report, Jul 12, 10:25 AM EDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1025 AM EDT TUE JUL 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG 2 NW PERRYSVILLE 40.68N 82.34W
07/11/2011 ASHLAND OH FIRE DEPT/RESCUE
LARGE BRANCHES AND SMALL TREES DOWN ALONG STATE ROUTE
511.
&&
LEENearby
Small Craft Advisories in Ohio, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.